# SDR UIEA2024071000608

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FUSELAGE EXTERNAL SKIN BETWEEN STA 1721 AND STA 1740, AT S-41L.( 1. ACCOMPLISHED EI NO T2024A53M-1336 REV 2. 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
